# SDR SWIA202266435

- Difficulty date: July 28, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000192
- Aircraft time: 38,086 hours, 23,845 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND AROUND DOME NUTS FOR FWD WI-FI ANTENNA BETWEEN FRAMES 21 AND 22 AND STRINGERS 27R AND 28R INSIDE FORWARD CARGO     (C-CHECK RO 9/02/2022)    REMOVED AND REPLACED DOUBLER AND 2 EA STIFFENERS BETWEEN FRAMES 21 AND 22 AND STRINGERS 27R AND 28R INSIDE FORWARD CARGO REF EMB SRM 51-40-08. PARTS REPLACED ARE OEM NO CHANGE TO WEIGHT AND BALANCE
